Wednesday, May 23, 2007

DXM COMMENT MUST SHARE!

This comment just came in and it is so good and right on I wanted to post it here, so more people can see it! Thank you, Josue I agree with everything you said!!
Beth

Josue has left a new comment on your post "DXM WHAT ARE YOUR THOUGHTS?":

I took DXM throughout high school, and a few years afterwards. I had uncontrollable muscle spasms during the times I was taking it the most. My chest would lunge forward and my shoulders and neck would twist. It was painful, and embarrassing, and it happened when I wasn’t high at all. I wanted to say, some of you don’t understand what is going on. This drug affects the nervous system and brain. The damage can be permanent, and as we know, can lead to death. Some of you say it isn’t a big deal to take it, you just have to take no more than such and such amount, and some of you are bragging about taking 30 or 40 tabs, which has killed people before. People who take DXM, or want to take it, are going to do what their friends are doing, and if they hear that someone tripped balls off of 30 tabs, they will try it too. They don’t know what is “safe”. You are all saying different things. Some of you are incredibly heartless too. So many people have died, and all you can do is come on here and brag about how many pills you’ve taken, or how cool your highs have been. I think it is just about as cool as drinking antifreeze. I know what it is like, and I know how much fun it is, but that doesn’t mean it isn’t foolish.

I want to just warn you all out there who might be thinking about taking it or are taking it. You can literally make yourself retarded. It damages the brain and nervous system. Don’t do it. If you are still thinking about taking it after knowing what it does, then you may as well write your suicide note while your at it. So many people have died. I keep hearing stories from friends. They know someone who has died, or their son, daughter, or grandson or daughter has died, or one of their friends… the stories just don’t stop.

I can’t believe they haven’t done more to keep kids safe. So much can be done. I hear they are going to put in another drug that will make a person vomit if they take a certain amount. They need to hurry up and do that before this drug claims more lives.

I don’t know if everyone else has noticed, but some of you can’t write or spell, and I’m wondering…seriously… I know most of you are young, but…

3 comments:

Sam_S said...

Are you talking about dextromethorphan hydrobromide (trying to remember the spelling)? The cough suppressant? Yikes, I took that stuff once in college when I would get high on anything available. You're right, it's awful, horrible, distorting, no fun, and causes those convulsions of the muscles. Avoid like the plague, even small doses.

sean said...

i agree. i used to abuse it and think its harmleess until i got horrible muscle spasms

katherine said...

this is incredibly uninformative. one guy had bad effects from taking ccc's (and refers to it as dxm as though there are no other ingredients, its the CPM in the drug that caused your problems buddy, and the fact that you dont know how to moderate) and now think sthat everyone who takes this drug will become retarded and die. citations please?